By Topic

Q-ary cascaded GMW sequences

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Guang Gong ; Dept. of Appl. Math., Univ. of Electron. Sci. & Technol. of China, Chengdu, China

Cascaded GMW sequences over GF(q) of arbitrary characteristic are investigated. Their periods are derived. As compared with the existing results on such sequences, substantially extended and improved theorems concerning their linear spans and autocorrelation functions are obtained. A criterion and an algorithm for constructing cascaded GMW sequences that have much larger linear spans than GMW sequences with the same periods are given. These provide a new class of complex-valued sequences which have larger linear spans and two-valued autocorrelation functions

Published in:

Information Theory, IEEE Transactions on  (Volume:42 ,  Issue: 1 )